MathSciNet Relay Station
MathSciNet bibliographic data
MR1264925 05C85 (68Q15 68R10)
Kaplan, Haim; Shamir, Ron The domatic number problem on some perfect graph families. Inform. Process. Lett. 49 (1994), no. 1, 51–56.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement